Access content directly

Qing Liu

18
Documents

Publications

Computing minimal Weierstrass equations of hyperelliptic curves

Qing Liu
Research in Number Theory, 2023, 9 (4), pp.76. ⟨10.1007/s40993-023-00483-5⟩
Journal articles hal-04415457v1
Image document

GLOBAL WEIERSTRASS EQUATIONS OF HYPERELLIPTIC CURVES

Qing Liu
Transactions of the American Mathematical Society, inPress
Journal articles hal-03617410v1
Image document

Reduction type of smooth plane quartics

Reynald Lercier , Qing Liu , Elisa Lorenzo García , Christophe Ritzenthaler
Algebra & Number Theory, 2021, 15 (6), pp.1429-1468. ⟨10.2140/ant.2021.15.1429⟩
Journal articles hal-01762200v1

Corrigendum to Néron models, Lie algebras, and reduction of curves of genus one and The Brauer group of a surface

Qing Liu , Dino Lorenzini , Michel Raynaud
Inventiones Mathematicae, 2018, 214 (1), pp.593 - 604. ⟨10.1007/s00222-018-0809-x⟩
Journal articles hal-01881647v1

New Points on Curves

Qing Liu , Dino Lorenzini
Acta Arithmetica, 2018, 186 (2), pp.101-141. ⟨10.4064/aa170322-23-8⟩
Journal articles hal-01881637v1

The Late Jurassic extensional event in the central part of the South China Block – evidence from the Laoshan’ao shear zone and Xiangdong Tungsten deposit (Hunan, SE China)

Wei Wei , Chao Song , Quanlin Hou , Yan Chen , Michel Faure
International Geology Review, 2018, 60 (11-14), 21 p. ⟨10.1080/00206814.2017.1395714⟩
Journal articles insu-01644291v1
Image document

Néron models of algebraic curves

Qing Liu , Jilong Tong
Transactions of the American Mathematical Society, 2016, 368 (10), pp.7019 - 7043. ⟨10.1090/tran/6642⟩
Journal articles hal-00917694v2

The index of an algebraic variety

Ofer Gabber , Qing Liu , Dino Lorenzini
Inventiones Mathematicae, 2013, 192 (3), pp.567-626. ⟨10.1007/00222-012-0418-z⟩
Journal articles hal-00840061v1

Congruences of models of elliptic curves

Qing Liu , Huajun Lu
J. London Math. Soc., 2013, 88, pp.899-924. ⟨10.1112/jlms/jdt049⟩
Journal articles hal-01023457v1

The Grothendieck ring of varieties and piecewise isomorphisms

Qing Liu , Julien Sebag
Mathematische Zeitschrift, 2010, 265, pp.321-342. ⟨10.1007/s00209-009-0518-7⟩
Journal articles hal-00483260v1

Stable reduction of finite covers of curves

Qing Liu
Compositio Mathematica, 2006, 142, pp.101-118
Journal articles hal-00194201v1

On the Brauer group of a surface

Qing Liu , Dino Lorenzini , Michel Raynaud
Inventiones Mathematicae, 2005, 159, pp.673-676. ⟨10.1007/s00222-004-0403-2⟩
Journal articles hal-00194203v1

Néron models, Lie algebras, and reduction of curves of genus one

Qing Liu , Dino Lorenzini , Michel Raynaud
Inventiones Mathematicae, 2004, 157, pp.455-518. ⟨10.1007/s00222-004-0342-y⟩
Journal articles hal-00194208v1

Special fibers of Néron models and wild ramification

Qing Liu , Dino Lorenzini
Journal für die reine und angewandte Mathematik, 2001, 532, pp.179-222
Journal articles hal-00194210v1

Inequality for conductor and differentials of a curve over a local field

Qing Liu , Takeshi Saito
Journal of Algebraic Geometry, 2000, 9, pp.409-424
Journal articles hal-00194211v1

Rational points of the group of components of a Néron model

Siegfried Bosch , Qing Liu
Manuscripta mathematica, 1999, 98, pp.275 - 293
Journal articles hal-00546220v1

Algebraic Geometry and Arithmetic Curves

Qing Liu
Oxford University Press,, pp.576, 2006
Books hal-00194204v1

Arithmétique des revêtements algébriques

Niels Borne , Pierre Dèbes , Jean-Claude Douai , Michel Emsalem , Stéphane Flon
Bruno Deschamps. SMF, 5, pp.xx+214, 2001, Séminaires et Congrès, Michel Waldschmidt, 2-85629-116-3
Books hal-02299857v1